# SDR AWXA9700475

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOP AT ROW 12 AND 13.  REPAIRED WIRING AT SEAT ROW 12 AND RELAMPED AT SEAT ROW 12 AND 13.  OPS CHECK GOOD.
